# SDR GTIA2017040501863

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 3,693 hours, 1,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & L4 DOOR ASSIST ACCUMULATOR LOW. SERVICED TO PROPER LEVEL DOOR ASSIST R1 & L4 IAW AMM 52-10-00.
